# SDR FDEA202010012377

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777F
- Aircraft serial: 66256
- Aircraft time: 42 hours, 20 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT CHECK, FOUND ENTRY AREA CEILING EMERGENCY LT 2 POS NOT ILLUMINATE.  FACT 01OCT20 05:00 KIX.  FOUND EMERGENCY LT POS L00029, L00030 NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY LT.  LT CHECK OK, PER AMM33-51-06-2.
